MAUDE Adverse Event Report: K2M, INC. PLATE, 2 LEVEL; SIZE 42 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

K2M, INC. PLATE, 2 LEVEL; SIZE 42 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number AA01-42F42V
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the locking cover of an ozark plate fractured approximately 11 months post-operatively.Revision surgery has not taken place nor been scheduled.No adverse consequences were reported.
 
Additional Manufacturer Narrative
Corrected data: g1.H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description

Brand Name
PLATE, 2 LEVEL; SIZE 42 MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key20754715
Report Number3004774118-2024-00129
Device Sequence Number15826014
Product Code KWQ
UDI-Device Identifier10888857401617
UDI-Public10888857401617
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K172104
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAA01-42F42V
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by Manufacturer02/28/2025
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale